# SDR SWIA202265418

- Difficulty date: March 11, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Part number: 60010300643
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FLAP HINGE BOX LUG FITTINGS I/B AND O/B DAMAGED AT WS264 FLAP HINGE BOX REQUIRES REMOVAL  FOR REPAIR.     (C-CHECK RO 4/20/2022)    REPAIRED R/H WING FLAP HINGE BOX LUG FITTINGS ON I/B AND O/B POSITIONS AT WS. 264 IAW CRJ 200 REO 601R57-21-3529 REV-- DATED: 2022-03-14. COMPLETED SKYCARD 51-900-1003-SKY AND COMPLETED 337 ATTACHED, NO WEIGHT CHANGE NOTED. REFERENCE CONTINUE CARD FOR WORK PERFORMED.
